# SDR CA120918015

- Difficulty date: August 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67B
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: 5576012339
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON L/E BALANCE WEIGHTS FOUND CORRODED.  BALANCE WEIGHT, PN 557-60-12-339. REPLACED ON BOTH LT AND RT AILERONS.
